# SDR AALA202508223650

- Difficulty date: August 21, 2025
- Submitted: August 23, 2025
- Operation: Air carrier
- Aircraft: N306PB
- Make and model: Boeing 737823
- Aircraft serial: 31257
- Aircraft time: 24,544 hours, 10,632 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Loose
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD BATHROOM DOOR HANDLE VERY LOOSE AND CAN NOT OPEN. REMOVE AND REPLACED LAVATORY DOOR LATCH. PER CMM 25-40-61. OPERATIONAL CHECK GOOD.
